NEUROTIN

msann
By msann Latest Reply 2016-02-28 11:48:32 -0600
Started 2014-07-20 15:31:45 -0500

HEY GUYS I THINK MY LEGS BOTHERING ME IS NEUROPTHY ANYONE ELSE HAVE THIS PROBLEM I TAKE ARTHRITIS PILLS SO I GUESS HAVING TO UP MY DOSAGE OR SOMETHING LET ME KNOW!!!!


28 replies

PJ Banerjee
PJ Banerjee 2014-08-13 05:42:46 -0500 Report

I have read somewhere that having tea with papaya gratings 30 gms /day pain from Neoropathy reduces please try making tea with payaa gratings and Coconut Oil food grade for taste, the last adds fat as in LCHF diets - let me know

Pastor Naomi
Pastor Naomi 2014-07-29 15:46:20 -0500 Report

Hey, Ann, What kind of symptoms do you have? Is it like painful, tingling and less feeling in your legs? Or is it extreme pain and you can't get up and down from the furniture. I have high blood pressure, and I had severe pain that would not let me get up or down, and I found out it was 1-4 blood pressure meds they tried me on. The doc had to switch them out and put me back on the first one. Ask your doctor what it means and tell him or her how the pain feels, sharp, dull, does it let you move freely or does it stop you from doing something you need to do. Different pains mean different problems, and your doctor would have to sort that out. Good luck and God bless. I care. Keep us posted. Pastor Naomi

Kats49
Kats49 2014-07-24 10:13:59 -0500 Report

I have degenerative disc disease, my spine is all messed up, it causes great pain in my legs, and if I sit too long one leg will turn bluish…so get to a Dr. and have it checked out before upping your meds. Swimming helps me soooo much…45 minutes in the pool gives me three hours with-out pain in my back/butt. I have a friend who never learned how to swim and she uses a noodle, keeps her afloat, plus she stays in the shallow end. She also gets great results

Gusindiana
Gusindiana 2014-07-23 15:32:25 -0500 Report

Used neurontin but wasn't helping much now I am taking lyrica 100 mg 3x a day works most of time your doctor should work with you on the dosages. Need to ask mine to up the dose

suzgray
suzgray 2014-07-24 14:40:54 -0500 Report

tried cymbalta and was allergic to it, ,placed on lyrica also and made no difference, so now haven't been told anything else except need to be in the pain mgmt clinic

artqween
artqween 2014-07-23 15:04:07 -0500 Report

Hey msann!!!! if u r over weight, u may have bad circulation in both legs and feet. I am close to 230 lbs. and my top of my feet hurt me all the time. My legs a little it… It maybe serious u may want to get them lookd at?? God stop our friends leg pain now plez :)??

suzgray
suzgray 2014-07-21 18:12:20 -0500 Report

I have per.neuropthy, diagnosed about 2 yrs ago, no one ever said anything about diabetes, claimed my stroke and TIAs caused it, so now I wonder. Have severe nerve damage from deteration of the spine and lession on my brain??

Jan8
Jan8 2014-07-21 07:42:38 -0500 Report

I have neuropathy and don't have pain anymore since the doc put me on Cymbalta and lyrica.

Sly Kitty
Sly Kitty 2014-07-24 12:33:41 -0500 Report

Glad you found something that works for you. My doctor put me on Cymbalta for a brief period, but I had too many negative side effects from it.

rolly123
rolly123 2014-07-20 20:13:34 -0500 Report

Hi ann I suffer neuropathy a lot all limbs keeps me up at night I take gabpentine I'm on high dose! It helps a lot but very tired all day! Hope u find something work for u ! Tk

kcmohan
kcmohan 2014-07-20 19:36:35 -0500 Report

I think Neuropathy is is slowly setting in to my limbs staring with my right leg now. Primarily I administered Doloneuron. Effective tranquilizer type, but too much intake takes me to sedation, unable to drive even.Not advisable with heart patients. Gabantein does work a bit. The best remedy is to adjust with pain, which,remember , is only the symptom. Getting involved in some keener activity, say long walk, can divert the pain-syndrome.

frog1951
frog1951 2014-07-20 19:23:11 -0500 Report

I have been on Gabapentin (Nuerotin) 1800 mg at night for around 3 years - it has helped so far but I am I am now having swelling in my fingers that seem to be triggered by allergies. I have discussed raising the dose to 2400 mg. There is a lot of lee way on the dose.

mobydick9
mobydick9 2014-07-20 18:19:47 -0500 Report

Pain in all four lims it's something I have to live with and try to keep my blood glocouse within normal levels . Some times I go for long walkes and it does help get my mind distracted from the burning pain

rontexas2
rontexas2 2014-07-20 17:45:38 -0500 Report

I have experienced NEUROPATHY and distress caused by varicose veins. I had the veins removed in Jan of 2013 and that improved the situation as well as the smaller dose of gabepentin, generic for Neurontin.

Chairmaker
Chairmaker 2014-07-20 16:48:51 -0500 Report

My legs bother me and cause me a lot of pain if I do too much standing or walking any distance's. My neuropathy in my feet are my biggest problems, also caused by too much standing and or walking but still causes me a lot of trouble while doing nothing so to speak. I really have to watch my blood sugars better so I have really getting into the articles here on the Diabetic Connect web site to see if I can ease the pain in my feet and legs. Hope you start feeling better soon.

Kats49
Kats49 2014-07-24 10:17:44 -0500 Report

Might give swimming a try…pool therapy does wonders and if you are a senior like me…try going to www.silversneakers.com I am a member through my health insurance after I had to retire on a disability. No cost to use the pool and other facilities at the recreation center

jayabee52
jayabee52 2014-07-20 16:38:13 -0500 Report

Howdy Ann.
Like Nikki below I suffer neuropathy in all 4 limbs. My knees down to my toes burn like fire and from elbows to fingertips I tingle like my limbs are falling asleep.

I had tried Neurontin (Gabepentin) at first, to no effect. Then Nortyptylene (an anti depressant) with the same effect (= none). Then I tried a varied coctail of various suppliments ALA, (both "L" and "R") Benfotaine, and some others which I don't remember.

The burning Neuro really does crimp my life a lot. I go to the store and unless there are power shopping carts available, a stroll through the supermarket wears me out and I have to sleep for a few hours.

I have been considering getting a "Medical food" like Metanix which has been suggested as a possible way of relieving the pain of Neuro. See ~ http://www.diabeticconnect.com/diabetes-infor...

What arthritis pills are you taking (would that be Neurontin?).

Let me hasten to add that any change in dosage of medication of ANY kind needs to be discussed with your Dr.

Praying you get relief from your pain.

James

Chairmaker
Chairmaker 2014-07-20 16:54:02 -0500 Report

Greetings James. I have used the Metanix in pill form for my neuropathy and it did help. However, the cost of it is what caused me to be unable to keep using it. My insurance does not cover the cost of that. My doctor said I should take the generic form of it but the Pharmacist says there is no generic form for Mentanix. Like I said, they do help me and I hope that the price of it comes down soon.

bdl0715
bdl0715 2014-07-20 21:05:30 -0500 Report

Chairmaker, I would suggest, depending on your income, that you contact the manufacturer and see if they have a program that you can get into to help you with this med. You may be able to get it for free.

streak23
streak23 2014-07-20 16:35:29 -0500 Report

Yes I have the same thing. It put me on the not able to work list.as the doctor put "unemployable" this is caused from agent orange exposure.

Nikki09
Nikki09 2014-07-20 16:00:59 -0500 Report

But strong willed as I am lol I take the pain. I already have enough meds doing ajob dont want more . At least not as long as I can.

Next Discussion: A1c »